# SDR ASAA1159731

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 11,979 hours, 3,792 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0241
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 11,981 hours, 3,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND EEC FAULTS.  REMOVED AND REPLACED NR 1 ENG EEC PER AMM 73 21 60, ALL OPS CHECKS GOOD.
